# SDR WTAA960063

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 12025226501
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - RED 'B' SYSTEM INTRANSIT LIGHT REMAINS ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE DEFERRED SYSTEM 'B' GEAR POSITION INDICATIONS PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFFERAL WITH THE REPLACEMENT OF THE LANDING GEAR SELECTOR.  LANDING GEAR 'B' SYSTEM POSITION INDICATION OPERATIONAL CHECK NORMAL.  (M)
